# SDR IPXA10563263

- Difficulty date: October 4, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N539124
- Condition: Corroded
- Location: Bs 1376-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT IS CORRODED BS 1376-1440, STR 27R (DAMAGE IS BEYOND SRM LIMITS).  R & R PANEL IAW SRM 51-40-02.
